# SDR AALA201612289005

- Difficulty date: December 27, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 45,155 hours, 27,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT ROW 11ABC EMERGENCY FLOOR PROX LIGHT INOPERABLE. REMOVED AND REPLACED EMERGENCY FLOOR PROX LIGHT AT ROW 11ABC PER CMM 25-22-52.
